Alert archive / New Mexico / Tornado Warnings in 2017
Tornado Warning 14, NWS Albuquerque, NM
NWS Albuquerque, NM issued this tornado warning at May 9, 2017, 4:39 PM MDT for Curry County, Roosevelt County, New Mexico. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 9, 2017, 4:39 PM MDT (22:39 UTC)
- Expired
- May 9, 2017, 5:15 PM MDT
- In force
- 36 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
Counties Curry County, NM, Roosevelt County, NM
The radar
The Cannon AFB radar (KFDX), 52 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 2:23 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.7 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 623 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 720 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted.
280
WFUS55 KABQ 092239
TORABQ
NMC009-041-092315-
/O.NEW.KABQ.TO.W.0014.170509T2239Z-170509T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Albuquerque NM
439 PM MDT TUE MAY 9 2017
The National Weather Service in Albuquerque has issued a
* Tornado Warning for...
Central Roosevelt County in east central New Mexico...
Southwestern Curry County in east central New Mexico...
* Until 515 PM MDT.
* At 438 PM MDT, a severe thunderstorm capable of producing a tornado
was located 12 miles north of Elida, or 18 miles west of Portales,
moving north at 25 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Floyd around 505 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3404 10360 3410 10378 3439 10368 3427 10336
TIME...MOT...LOC 2238Z 200DEG 19KT 3412 10366
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
401 follow-up statement
987
WWUS55 KABQ 092256 RRA
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
456 PM MDT TUE MAY 9 2017
NMC009-041-092315-
/O.CON.KABQ.TO.W.0014.000000T0000Z-170509T2315Z/
Roosevelt-Curry-
456 PM MDT TUE MAY 9 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM MDT FOR CENTRAL
ROOSEVELT AND SOUTHWESTERN CURRY COUNTIES...
At 456 PM MDT, a severe thunderstorm capable of producing a tornado
was located 12 miles west of Oasis State Park, or 13 miles west of
Portales, moving northeast at 35 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
central Roosevelt and southwestern Curry Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3417 10354 3421 10373 3439 10368 3427 10336
TIME...MOT...LOC 2256Z 213DEG 28KT 3424 10356
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
40What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at May 9, 3:20 PM MDT, 1 hour 19 minutes earlier.
Area forecast discussion, May 9, 3:20 PM MDT, 1 hour 19 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 320 PM MDT Tue May 9 2017 .SYNOPSIS... Severe thunderstorms will continue this evening over portions of eastern New Mexico, with showers and high mountain snow showers along with thunderstorms otherwise tonight. The upper level low pressure system responsible for the unsettled weather and cooler than average temperatures will slowly cross New Mexico from west to east Wednesday, with showers and thunderstorms persisting, although severe storms are less likely. Somewhat drier and warmer weather is expected by Friday and Saturday, but a few showers and storms may develop over the high terrain and along the Texas and eastern New Mexico border. Westerly breezes look to shove the dryline east of New Mexico early next week although temperatures will cool some in the west. && .DISCUSSION... The ongoing active weather will continue through this evening with the focus for severe weather shifting into the eastern plains. Showers and storms look to persist through the overnight as the center of circulation lifts into west central New Mexico by 12Z Wednesday. Small amounts of high terrain snow are possible over the Contdvd and northern mountains as temperatures aloft fall to 0 to -3 deg C west central and southwest. Locally heavy rain may also accompany the storms, so stay away from arroyos and ditches. The upper low will meander over New Mexico Wednesday and Wednesday night, with the focus for precipitation slowly shifting to the north central and northeast. Wrap around moisture on the back side of the departing low will keep clouds and some precipitation going into Thursday although the west and south will see less activity with time. Some snow accumulations are possible over the higher terrain of northern mountains Wednesday night but forecast amounts mostly below advisory criteria athough high mountain passes could be a little slick or snow covered. A surface boundary will push down the east side of the state Thursday/Thursday night, although precipitation doesn't look to be much of a factor, low clouds may push up against the east slopes of the central mt chain Thursday night and an east wind into the Rio Grande Valley could develop. This could set the stage for a few showers or storms along the higher terrain under the transitory upper ridge Friday as temperatures warm towards average. Lingering moisture and above average temperatures Saturday may also sprout a few mountain cells, which could propagate into the plains as southwest flow aloft increases. After potential for a few dryline storms Sunday, moisture is shunted east of New Mexico early next week by westerly breezes. Thereafter, another upper low pressure system drops into the Great Basin for what could be another round of more active weather. && .FIRE WEATHER... Thunderstorm activity has fired up over northern and central NM this afternoon, with much of the activity focused over the central mtn chain. Thunderstorm activity will continue to spread east through the evening over the east plains, with the potential for severe storms over the east plains tonight. Meanwhile, a mid-level dry slot will continue to limit thunderstorm activity over western NM with better storm coverage towards the Four Corners region. Shower activity over the western half will increase again overnight as the center of the low moves towards west-central NM. The center of the low is forecast to track over central NM Wednesday and exit to north TX and OK Thursday. Increased precipitation chances continue across NM Wednesday, with the best chance for the most wetting precipitation over western and northern NM. Mixing hgts and vent rates fall sharply Wednesday and Thursday as the low tracks over NM, before improving Friday. Daytime temperatures fall to 10-15 degrees below average Wednesday, warming a few degrees Thursday. Dewpoints also remain broadly in the 30s across NM Wednesday and Thursday. As the low exits the area late day Thursday overnight Friday a backdoor front will bring breezy east canyon winds into the central Rio Grande Valley early Friday morning. A high amplitude ridge begins to build in Friday and through the weekend, bringing in drier southwest flow. Vent rates and mixing hgts improve as the low exits Friday. Moisture levels fall with minimum humidity values falling below 15 percent for the weekend across the west. Winds stay relatively calm Saturday across the west, being the limiting factor for critical fire conditions. Winds pick up a bit more Sunday allowing for brief critical conditions during the afternoon. Dry SW flow continues into early next week before long range models indicate another low pressure system entering the region toward the end of next week. && .AVIATION... 18Z TAF CYCLE Thunderstorm activity over the north and central areas will continue through today with severe thunderstorms likely. This activity will spread onto the eastern plains this evening and through the night. meanwhile drier weather will prevail west of the central and south- central mtns until tonight when the center of an upper low approaches increasing precipitation chances along the continental divide westward. Winds will stay gusty through the afternoon, and will weaken overnight. MVFR/IFR low clouds across east-central and northeast areas will develop early Wednesday morning in the wake of overnight precipitation. 24 && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 42 62 41 74 / 40 40 30 10 Dulce........................... 35 59 33 69 / 50 70 50 40 Cuba............................ 32 53 38 67 / 40 70 60 30 Gallup.......................... 35 57 34 72 / 50 50 20 5 El Morro........................ 30 52 32 68 / 40 60 20 10 Grants.......................... 32 55 36 71 / 40 50 20 10 Quemado......................... 34 56 36 69 / 60 50 20 5 Glenwood........................ 35 64 41 78 / 30 40 10 0 Chama........................... 32 55 31 64 / 70 80 70 50 Los Alamos...................... 42 57 39 66 / 60 60 60 30 Pecos........................... 35 55 36 64 / 60 60 40 40 Cerro/Questa.................... 33 57 33 63 / 70 80 80 40 Red River....................... 30 50 29 55 / 80 80 80 60 Angel Fire...................... 31 53 32 57 / 70 70 70 50 Taos............................ 34 58 32 65 / 60 70 60 20 Mora............................ 35 54 35 61 / 70 60 40 40 Espanola........................ 38 61 35 72 / 50 50 40 20 Santa Fe........................ 38 58 36 66 / 60 60 50 30 Santa Fe Airport................ 40 61 39 69 / 50 50 40 20 Albuquerque Foothills........... 42 60 43 71 / 40 40 40 10 Albuquerque Heights............. 45 63 46 73 / 30 40 30 5 Albuquerque Valley.............. 40 65 42 75 / 30 40 30 5 Albuquerque West Mesa........... 41 63 42 74 / 30 40 30 5 Los Lunas....................... 43 65 44 75 / 30 40 30 0 Rio Rancho...................... 43 62 44 74 / 30 40 30 5 Socorro......................... 45 65 47 76 / 20 40 20 0 Sandia Park/Cedar Crest......... 39 56 38 67 / 50 50 40 20 Tijeras......................... 40 58 41 69 / 40 50 40 10 Moriarty/Estancia............... 35 60 39 69 / 40 40 30 10 Clines Corners.................. 37 57 38 65 / 60 40 30 10 Gran Quivira.................... 39 59 42 69 / 30 30 30 10 Carrizozo....................... 41 63 45 72 / 20 30 10 5 Ruidoso......................... 39 56 41 64 / 30 30 10 10 Capulin......................... 41 59 39 57 / 60 50 60 50 Raton........................... 44 63 41 63 / 60 60 50 40 Springer........................ 43 64 41 66 / 60 50 40 30 Las Vegas....................... 40 57 37 63 / 70 50 30 30 Clayton......................... 49 68 44 62 / 60 50 30 30 Roy............................. 45 63 41 64 / 70 40 30 30 Conchas......................... 48 69 47 71 / 70 30 20 20 Santa Rosa...................... 47 67 47 71 / 60 30 20 10 Tucumcari....................... 51 72 47 72 / 70 30 20 20 Clovis.......................... 52 73 46 71 / 60 20 10 10 Portales........................ 53 74 48 73 / 60 20 5 10 Fort Sumner..................... 50 71 49 73 / 60 20 20 10 Roswell......................... 51 77 50 80 / 30 10 5 10 Picacho......................... 45 69 47 74 / 20 10 5 10 Elk............................. 38 63 43 68 / 20 10 5 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, May 9, 4:49 AM MDT, 11 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 449 AM MDT Tue May 9 2017 NMZ501>540-101100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 449 AM MDT Tue May 9 2017 This hazardous weather outlook is for portions of northern and central New Mexico. .DAY ONE...Today and Tonight Strong to severe thunderstorms are expected today in portions of northwestern, central, and eastern New Mexico. In northwestern New Mexico, damaging wind gusts are expected to be the primary threat, while central and eastern areas of the state will also have the potential for heavy downpours and large hail. A couple of isolated tornadoes cannot be ruled out in central to eastern New Mexico. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Some strong to perhaps severe thunderstorms will be possible on Wednesday, mainly in northeastern New Mexico. In addition a few to several inches of high elevation snowfall will be possible on the highest peaks above 10,000 feet Wednesday night. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any severe weather through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 52
In the hours before
Special weather statement, May 9, 3:47 PM MDT, 52 minutes before
Special Weather Statement National Weather Service Albuquerque NM 347 PM MDT TUE MAY 9 2017 NMZ501-503-504-092230- Northwest Plateau-Far Northwest Highlands-Northwest Highlands- 347 PM MDT TUE MAY 9 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SAN JUAN COUNTY UNTIL 430 PM MDT... At 346 PM MDT, Doppler radar was tracking a strong thunderstorm 12 miles northeast of El Huerfano Trading Post, or 16 miles southeast of Bloomfield, moving north at 30 mph. Penny size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Bloomfield, Aztec, Turley and Archuleta. This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && LAT...LON 3651 10764 3646 10781 3682 10806 3690 10771 TIME...MOT...LOC 2146Z 181DEG 25KT 3655 10775 KJ
Special weather statement, May 9, 4:03 PM MDT, 36 minutes before
Special Weather Statement National Weather Service Albuquerque NM 403 PM MDT TUE MAY 9 2017 NMZ504-511-092230- Northwest Highlands-Jemez Mountains- 403 PM MDT TUE MAY 9 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SANDOVAL COUNTY UNTIL 430 PM MDT... At 403 PM MDT, Doppler radar was tracking a strong thunderstorm 12 miles west of Jemez Springs, or 19 miles south of Cuba, moving northwest at 45 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Cuba. && A severe thunderstorm watch remains in effect until 600 PM MDT for north central New Mexico. LAT...LON 3573 10682 3569 10692 3593 10717 3604 10694 TIME...MOT...LOC 2203Z 151DEG 39KT 3575 10692 50
Local storm report, May 9, 4:12 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
412 PM MDT TUE MAY 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM HAIL 5 NW ALBUQUERQUE 35.17N 106.70W
05/09/2017 M0.88 INCH BERNALILLO NM NWS EMPLOYEE
TAYLOR RANCH AND GOLF COURSE.
&&
EVENT NUMBER ABQ1701909
GUYERSpecial weather statement, May 9, 4:17 PM MDT, 22 minutes before
Special Weather Statement National Weather Service Albuquerque NM 417 PM MDT TUE MAY 9 2017 NMZ527-528-092245- Far Northeast Highlands-Raton Ridge/Johnson Mesa- 417 PM MDT TUE MAY 9 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COLFAX COUNTY UNTIL 445 PM MDT... At 417 PM MDT, Doppler radar was tracking a strong thunderstorm near Raton Crews Airport, or 8 miles southwest of Raton, moving north at 30 mph. Penny size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Raton, Raton Pass, Sugarite, Raton Crews Airport and Sugarite Canyon State Park. This includes Interstate 25 between Mile Markers 438 and 460. Motorists can expect brief but sudden changes in visibility and ponding of water on highways as storms move through the area. && A severe thunderstorm watch remains in effect until 600 PM MDT for northeastern New Mexico. LAT...LON 3669 10448 3676 10469 3700 10461 3699 10427 TIME...MOT...LOC 2217Z 201DEG 26KT 3680 10455 KJ
Special weather statement, May 9, 4:20 PM MDT, 19 minutes before
Special Weather Statement National Weather Service Albuquerque NM 420 PM MDT TUE MAY 9 2017 NMZ501-504-092300- Northwest Plateau-Northwest Highlands- 420 PM MDT TUE MAY 9 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SAN JUAN COUNTY UNTIL 500 PM MDT... At 420 PM MDT, Doppler radar was tracking a strong thunderstorm near Chaco Canyon, or 32 miles north of Crownpoint, moving north at 40 mph. Nickel size hail and wind gusts up to 55 mph will be possible with this storm. Locations impacted include... Chaco Canyon and El Huerfano Trading Post. Accumulations of small hail on roads can create very slick and hazardous driving conditions. Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. Localized gusty winds to 55 mph are possible in the vicinity of these funnel clouds. Localized damage to lightweight structures such as outbuildings, carports and patio covers, as well as tree branches and street signs, is possible. && LAT...LON 3602 10790 3601 10806 3646 10816 3648 10781 TIME...MOT...LOC 2220Z 178DEG 36KT 3614 10799 50
Special weather statement, May 9, 4:25 PM MDT, 14 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
425 PM MDT TUE MAY 9 2017
NMZ528-529-531-092315-
Far Northeast Highlands-Harding County-Northeast Highlands-
425 PM MDT TUE MAY 9 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SAN MIGUEL...
NORTHWESTERN HARDING...EASTERN MORA AND SOUTHEASTERN COLFAX COUNTIES
UNTIL 515 PM MDT...
At 424 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles southeast of Wagon Mound, moving north at 25 mph.
Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Springer, Wagon Mound, Abbott and Miami.
This includes Interstate 25 between Mile Markers 379 and 416.
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
&&
A tornado watch remains in effect until 1000 PM MDT for northeastern
New Mexico.
A severe thunderstorm watch remains in effect until 600 PM MDT for
northeastern New Mexico.
LAT...LON 3577 10442 3577 10482 3600 10483 3641 10487
3640 10426 3639 10425 3640 10420
TIME...MOT...LOC 2224Z 179DEG 23KT 3588 10451
KJThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 6:01 PM MDT | Tornado Warning | ABQ | Quay | 14 min |
| May 8, 6:14 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 46 min |
| May 8, 6:16 PM MDT | Tornado Warning | ABQ | Quay | 29 min |
| May 8, 6:19 PM MDT | Tornado Warning | ABQ | Harding | 26 min |
| May 8, 6:34 PM MDT | Special Weather Statement | ABQ | Chaves | 26 min |
| May 8, 6:45 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 31 min |
| May 8, 6:59 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 46 min |
| May 8, 7:15 PM MDT | Special Weather Statement | ABQ | Chaves | 30 min |
| May 8, 7:28 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 47 min |
| May 8, 7:29 PM MDT | Areal Flood Advisory | ABQ | Quay | 2 hr |
| May 8, 7:45 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 45 min |
| May 8, 8:14 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Quay | 46 min |
| May 8, 8:23 PM MDT | Tornado Warning | ABQ | Guadalupe, Quay | 21 min |
| May 8, 8:49 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe | 116 min |
| May 8, 8:57 PM MDT | Special Weather Statement | ABQ | Guadalupe | 48 min |
| May 8, 9:56 PM MDT | Special Weather Statement | ABQ | San Miguel | 64 min |
| May 8, 10:01 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 44 min |
| May 8, 10:45 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 45 min |
| May 8, 10:49 PM MDT | Special Weather Statement | ABQ | Mora | 26 min |
| May 9, 12:58 AM MDT | Special Weather Statement | ABQ | Los Alamos | 32 min |
| May 9, 7:26 AM MDT | Special Weather Statement | ABQ | San Juan | 34 min |
| May 9, 9:28 AM MDT | Special Weather Statement | ABQ | Sandoval | 32 min |
| May 9, 9:49 AM MDT | Areal Flood Advisory | ABQ | Sandoval | 116 min |
| May 9, 9:52 AM MDT | River Flood Warning | ABQ | Rio Arriba | 24 hr |
| May 9, 10:14 AM MDT | Special Weather Statement | ABQ | Sandoval | 61 min |
| May 9, 10:27 AM MDT | Special Weather Statement | ABQ | Bernalillo | 48 min |
| May 9, 10:38 AM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval, Santa Fe | 112 min |
| May 9, 10:49 AM MDT | Severe Thunderstorm Warning | ABQ | Lincoln, Torrance | 41 min |
| May 9, 10:49 AM MDT | Severe Thunderstorm Warning | ABQ | Sandoval, Santa Fe | 41 min |
| May 9, 10:53 AM MDT | Special Weather Statement | ABQ | Rio Arriba | 67 min |
| May 9, 10:56 AM MDT | Severe Thunderstorm Warning | ABQ | Santa Fe, Torrance | 49 min |
| May 9, 11:03 AM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Torrance | 23 min |
| May 9, 11:07 AM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba | 38 min |
| May 9, 11:10 AM MDT | Special Weather Statement | ABQ | San Juan | 65 min |
| May 9, 11:16 AM MDT | Areal Flood Advisory | ABQ | Bernalillo, Torrance | 119 min |
| May 9, 11:29 AM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 51 min |
| May 9, 11:30 AM MDT | Severe Thunderstorm Warning | ABQ | Sandoval, Santa Fe | 45 min |
| May 9, 11:32 AM MDT | Severe Thunderstorm Warning | ABQ | Los Alamos, Sandoval, Santa Fe | 43 min |
| May 9, 11:41 AM MDT | Areal Flood Advisory | ABQ | Sandoval | 109 min |
| May 9, 11:48 AM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba | 43 min |
| May 9, 11:51 AM MDT | Special Weather Statement | ABQ | Santa Fe | 54 min |
| May 9, 12:03 PM MDT | Special Weather Statement | ABQ | Bernalillo | 57 min |
| May 9, 12:13 PM MDT | Severe Thunderstorm Warning | ABQ | Los Alamos, Sandoval, Santa Fe | 62 min |
| May 9, 12:18 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 57 min |
| May 9, 12:19 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Torrance | 116 min |
| May 9, 12:26 PM MDT | Special Weather Statement | ABQ | 34 min | |
| May 9, 12:29 PM MDT | Special Weather Statement | ABQ | San Juan | 61 min |
| May 9, 12:31 PM MDT | Special Weather Statement | ABQ | Lincoln | 14 min |
| May 9, 12:34 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe, Torrance | 29 min |
| May 9, 12:40 PM MDT | Special Weather Statement | ABQ | Santa Fe | 50 min |
| May 9, 12:44 PM MDT | Areal Flood Advisory | ABQ | San Juan | 2 hr |
| May 9, 12:44 PM MDT | Severe Thunderstorm Warning | ABQ | San Juan | 49 min |
| May 9, 12:44 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 61 min |
| May 9, 12:55 PM MDT | Tornado Warning | ABQ | Lincoln | 35 min |
| May 9, 12:59 PM MDT | Tornado Warning | ABQ | Rio Arriba, Santa Fe | 31 min |
| May 9, 1:13 PM MDT | Tornado Warning | ABQ | San Miguel, Torrance | 13 min |
| May 9, 1:17 PM MDT | Severe Thunderstorm Warning | ABQ | Los Alamos, Sandoval, Santa Fe | 43 min |
| May 9, 1:20 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba, Taos | 27 min |
| May 9, 1:29 PM MDT | Special Weather Statement | ABQ | Santa Fe | 31 min |
| May 9, 1:40 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Torrance | 65 min |
| May 9, 1:42 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, Rio Arriba, San Miguel | 32 min |
| May 9, 1:48 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 39 min |
| May 9, 1:57 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 63 min |
| May 9, 2:03 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 57 min |
| May 9, 2:05 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Lincoln, Torrance | 25 min |
| May 9, 2:17 PM MDT | Special Weather Statement | ABQ | Chaves | 28 min |
| May 9, 2:18 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Torrance | 27 min |
| May 9, 2:24 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 55 min |
| May 9, 2:28 PM MDT | Tornado Warning | ABQ | San Miguel | 32 min |
| May 9, 2:32 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel, Torrance | 118 min |
| May 9, 2:35 PM MDT | Tornado Warning | ABQ | Guadalupe, Torrance | 25 min |
| May 9, 2:44 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 44 min |
| May 9, 2:51 PM MDT | Tornado Warning | ABQ | San Miguel | 24 min |
| May 9, 2:58 PM MDT | Tornado Warning | ABQ | Guadalupe | 32 min |
| May 9, 3:02 PM MDT | Special Weather Statement | ABQ | Guadalupe | 43 min |
| May 9, 3:05 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 40 min |
| May 9, 3:16 PM MDT | Special Weather Statement | ABQ | Mora | 44 min |
| May 9, 3:16 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 44 min |
| May 9, 3:23 PM MDT | Special Weather Statement | ABQ | De Baca | 37 min |
| May 9, 3:24 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 51 min |
Nearby
Tornado Warnings in New Mexico, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.